# SDR CA090602003

- Difficulty date: May 27, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,362 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Points
- Condition: Faulty
- Location: Magneto Tach
- Part time: 728 hours
- Component: Magneto
- Component part number: BL600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TACH WAS NOT READING AND THE GOVERNOR WAS NOT WORKING. TACH POINTS ON THE MAGNETO FOUND FAULTY UPON REMOVAL AND INSPECTION.
